# SDR 20000509SH003

- Difficulty date: April 22, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Defective
- Location: Nr 1 Position
- Part time: 189 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585R, FAILED PREMATURELY.  NR 1 STATOR CRACKED AT 2 RELIEF HOLES.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSY. (X)
